STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
64813210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Infection (2447)
| Date of Event |
01/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
This pi is for the i&d performed 'a while back.' rep confirmed that no implants were revised at that time.As reported: revision performed today.Pt.Presented with a draining surgical wound of the left knee, following an i&d and placement of resorbable/absorbable antibiotic beads "a while back".Dr.Opted to swap out the components listed on the surgery sheet (piece-for-piece).Pt.Received a left proximal tibia replacement "about 10 years ago", no further info available.No complaints filed against the components themselves.
Additional Manufacturer Narrative
The following devices were also listed in this report: device; gmrs proximal tibial standard ; cat# 64953102 ; lot# unknown.Device; mrhk bumper insert - neutral ; cat# 64812130 ; lot# unknown.Device; mrhk tibial sleeve; cat# 64812140 ; lot# unknown.Device; mrh tib rot comp xs-xl; cat# 64812100; lot# unknown.Device; mrhk femoral bushing; cat# 64812110; lot# unknown.Device; mrhk femoral bushing; cat# 64812110; lot# unknown.Device; mrh axle; cat# 64812120; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.H3 other text : device not returned to the manufacturer.